The alternation number and a dot hierarchy of regular sets

Bloom Stephen L.: The alternation number and a dot hierarchy of regular sets. In: Acta cybernetica, (7) 4. pp. 355-359. (1986)

[thumbnail of cybernetica_007_fasc_004_355-359.pdf]
Preview
Cikk, tanulmány, mű
cybernetica_007_fasc_004_355-359.pdf

Download (759kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1986
Volume: 7
Number: 4
ISSN: 0324-721X
Page Range: pp. 355-359
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38484/
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 359. p.
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2022. Jun. 10. 10:12
URI: http://acta.bibl.u-szeged.hu/id/eprint/12404

Actions (login required)

View Item View Item